# SDR AALA202506096133

- Difficulty date: May 25, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 500 Slt Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 2 MID FWD BOLT ON LH WING. L:0.048 IN, W:0.019 IN, D:0.007 IN. MAINTENANCE REPLACED ATTACH BOLT SLAT TRACK #2  ON LH WING IAW JOB CARD 26C51057005.
